View Full Version : 8 months on Propecia, stronger but not thicker, 50% of Propecia theory is true now

08-21-2012, 06:46 PM
Hi everyone, I am 26 years old and I were in NW4 8 months ago. Therefore, I went to a dermatologist and he prescribed me Propecia. At that time, the worst part of my hair is the crown. At this place, I notice that the hairs are thin, small in diameter, and less bright. 8 months has been passed since I used Fin. There are three things happen:

First, my hairs on the crown are "stronger" and "bigger in diameter" than before.
Second, although the diameter of the hairs is bigger, but they are still shedding day by day for 3 months, especially when I wash my hair.
Third, the hairs on the back of my head also start to fall down.

In the theory, they said that "stronger and thicker" but in my case, I think it is just "stronger". It has been shed for almost 3 months. Does it means that Propecia is working?

Luckily, I have no side effect when using Fin.

Thanks for your help.:)

08-21-2012, 11:37 PM
wait another 4 months to see the full effect it will have on you. Usually takes around 12 months to fully judge/see it's full effect.

Sounds like it's helping a bit for you and that shed you're still having may be a good thing(as in the hairs will come back stronger potentially.)

08-22-2012, 09:22 AM
Usually takes around 12 months to fully judge/see it's full effect.

it takes 12/18 months for your original hormonal profile to be changed hence why it takes this length of time to see the results.

08-22-2012, 10:34 AM
Would you care to elaborate some more on that please?

i mean your natrual hormonal profile.

If you got your blood tested pre fin you would find totally different hormonal levels than post-fin 12months+

throughtout the 12 months as your hormonal profile is altered you need to wait for the hairs to cycle through there phases, come out of dormancy etc

once an equilibrium is reached i.e visusla signs are shedding is drastically lowered - that is when you are safe to say for the next 5 years or so you will not lose much hair and if you are lucky regrow some hair.

08-22-2012, 06:34 PM
Thanks you guys for the replies. Nevertheless, I found one blog of MD William R. Rassman. He is against the thought that Shedding is a good sign of Propecia and the hair will be back.

Here is the link showing his opinion:





Have a good days. ^^

08-22-2012, 07:42 PM
PS: For me, I believe that the diameter and the pigment of the hair fiber will show the initial effect of Fin. And the shedding will stop. Hura.